MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE TRL LNR NEUT 54ODX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PINNACLE TRL LNR NEUT 54ODX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 221832054
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a total hip replacement (thr) procedure the liner trial was broken and the screw and screw hole were damaged.It was reported that the screw would no longer sit in the built-in hole.It was reported that there was a 30-second delay in the procedure due to the event.It was reported that the damaged item was removed and the procedure was successfully completed.There were no reports of injuries, medical intervention or prolonged hospitalization.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11: additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition; therefore, it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Corrected: d4 (primary udi number).

Brand Name
PINNACLE TRL LNR NEUT 54ODX32ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24741181
Report Number1818910-2026-05496
Device Sequence Number9229832
Product Code HWT
UDI-Device Identifier10603295100737
UDI-Public(01)10603295100737
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221832054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown